# SDR CALA9601335

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59174633
- Condition: Cracked
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 AND 2.5 INCH CRACK IN RT FORWARD SIDE UPPER CORNER OF DOOR JAMB PAN.  A REPAIR WAS INSTALLED IAW DAC DRAWING J060088.
